On Retarded Integral Inequalities for Dynamic Systems on Time Scales
Qiao-Luan Li,
Xu-Yang Fu,
Zhi-Juan Gao and
Wing-Sum Cheung
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The object of this paper is to establish some nonlinear retarded inequalities on time scales which can be used as handy tools in the theory of integral equations with time delays.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/980396.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/980396.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:980396
DOI: 10.1155/2014/980396
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().